It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello all. I have been reading posts from this site for a couple of months now and I really like the people that write here. They are honest and I feel their pain. Therefore I will be honest with you all.

At 18 years of age I now have had acne for 5 years. It started out real mild and stayed that way ( a few pimples here or there or one big pimple,no breakouts) for about 2 years. Then it became moderate and I had some breakouts. I was able to keep things under control with Benzamycin gel for over a year. That wore out its welcome and I went from going to a regular doctor to a dermatologist.

I was given some clear alcohol smelling gel, I forget the name. It made my skin flare up and hurt and even breakout along the sides of my chin starting from my ears. I immdeiately stopped it. I was given Retin-A cream, Klaron lotion, and a yellow pill( forget name) I used neither for a while because creams make me break out more and my face still was very sore. After a while I started taking the yellow pill. This was back in February. I fnished them and nothing happened. Then gradually from March to June my face cleared and and by July my face was real good besides a few pimps and a breakout here or there.

To my dismay my acne came back with a vengeance. I started to get more whiteheads and pimples on my forehead...the area that has been affected for all my years of acne. Then I head a increasingly annoying patch of pimps on the left side of my face form. The other side of my face joined in and grew larger and larger. Then some started forming on my cheeks,where they never did before. Summer would be over soon and I get real white in the winter, so my tan that was then masking the acne wouldleave and make my face evidently in trouble. I panicked and went to the dermy again. He gave me Minocycline.

Two months into that I had lost my tan, the Minocycline did nothing but make my acne less bright and make my hopes go rock bottom. My self esteem was and is for ****. The girl that I am in love with and is my best friend was getting hard to be with. She never said anything about my acne but I couldn't act the same around her anymore. I had breakouts on my forehead, my temples, on the sides of my face and underneath the sides of my face. Pinkish-red was the color of them all.
Even where there wasn't pimples or acne there was just red irratated skin. And where there wasn't that there was skin colored bumps.I have barely any smooth spots of skin on my face anymore. I went to the derm and he said to keep up with the minocycline and gave me Klaron lotion for the morning and tazorac cream for night. They sucked and I was forced to see him yet again.
My face hurts bad and hurts to look at. I became almost non-sociable at school and I don'teven like going out into public. It brings me to tears some days and it is slowly ruining my life. It would not be so hard had it not been for a few months ago when I was almost cleared up and thought I was going to be free of acne soon. Five years of it has really angered, frustrated and depressed me.

My dermy decided he was not satisfied with the progress so he made my father comein and told him about Accutane. He prescribed me Amnesteem(generic accutane) with 40mg at breakfast, and 10 and 20 mg pills at dinner. I am not afraid of side-effects I just want dramatic effects on my acne. I just want my life back and I hope this can do it.If not...I will give up and live with this curse. Keep up with me guys!





All times are GMT -7. The time now is 05:06 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!